- 08-26-2005, 09:42 AM
I've done the ECA stack a few times now, usually no longer than a 3 week span w/ close to 4-6 months in between the next run of it. When I do take it, I may only take one dose in the mornings, sometimes taking a 2nd dose right around lunch. I'm too sensative to the stuff, so I've never taken a 3rd afternoon/evening dose.
Lately, for the past month or so, I've been experiencing a shortness of breath quite a bit. Last night was the worst. I don't feel anxious/nervous about anything, so I don't know what it could be. I'm an industrial firefighter, & last week we had a call that totally taxed my system. I was on breathing air & was unable to catch my breath.
Is it possible that the times that I have taken the Ephedrine that now my body has somewhat of a dependancy on it? This board has some very smart people, so I thought I'd check here before I actually go check w/ a Dr.
- 08-26-2005, 10:07 AM
Is this an OTC ECA or a homemade stack? Ingredients?Humility is not thinking less of yourself, but thinking of yourself less.
- 08-26-2005, 10:43 AM
Vasopro Ephedrine - 25mg
SCI Caffiene - 200mg
Walgreens Aspirin. - 300mg
08-26-2005, 11:01 AM
The Vasopro is as follows: Ephedrine HCL 25mg/200mg Guaifenesin. It is actually a bronchial dialator (E-hcl) and an expectorant (Guaifenesin). This may be contributing to the symptoms you have discribe. I believe that while on, it may make you somewhat more efficient in the process of oxygen utilization and less so when not on. This is purely speculation.
BTW: Drop the aspirin...it is outdated science and the only impact is to your stomach, negatively...JMO
Humility is not thinking less of yourself, but thinking of yourself less.
08-26-2005, 12:19 PM
I'd like to think I could just get more of the Vasopro & maintain, but I definitely don't want to make myself dependent upon it. But, at the same time, I'd like to try another shot at it (minus the aspirin, thanks for the info) & see what happens on the 1st week.
I just find it hard to belive that I've become like this due to a couple of very short cycles of the stuff...
Similar Forum Threads
- By dsohei in forum SupplementsReplies: 17Last Post: 11-14-2014, 11:55 AM
- By Bigman1292 in forum SupplementsReplies: 2Last Post: 08-03-2014, 07:27 PM
- By p_zub in forum SupplementsReplies: 13Last Post: 06-27-2013, 11:59 AM
- By bigrobbierob in forum Weight LossReplies: 8Last Post: 02-18-2010, 12:00 PM
- By Moyer in forum SupplementsReplies: 8Last Post: 04-05-2004, 06:10 PM